# SDR SB06046

- Difficulty date: May 2, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: L2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31354437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - PILOT REPORTED THE AFT LEFT DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS FOUND IN THE RED.  MAINTENANCE REPLACED THE AFT LEFT DOOR EMERGENCY ESCAPE SLIDE.  AIRCRAFT OK FOR SERVICE.
